# SDR IXXA05SMN72S

- Difficulty date: June 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, EXTERNAL DOUBLER ON FWD FUSELAGE BELLY SKIN MUST BE UPGRADED, REPAIR MUST HAVE THREE ROWS OF RIVETS, STA FS 543.000 L-3.75R (REF. 822BX-R50).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 05271 DATE 06-29-05, SEMAN DWG ED 3998 DATE 06-22-05, EO SEMAN NR 2005900 DATE 06-29-05. REMOVED EXISTING REPAIR DOUBLER IAW DC-8 SRM 51-1-21 PAGE 1 AND DC-8 SRM 51-1-20D PAGE 21. PERFORMED DETAILED VISUAL INSPECTION NO CRACK FOUND, NO CORROSION FOUND.  FAB`D  REPAIR DOUBLER (ALCLAD 7075 T6 0.100”) + INTERNAL FINGER DOUBLER (ALCLAD 7075 T6 0.032”) IAW SEMAN DWG ED 3998. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW DC-8 SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-1
